# SDR PCAA0212147

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 24,686 hours, 27,204 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Part serial: TH2145
- Condition: Cracked
- Location: Captains
- Part time: 10,579 hours, 11,677 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

LGA- FLIGHT#3877. CREW REPORTED CAPTAINS WINDSHIELD WAS CRACKED AT THE LOWER LEFT CORNER. MAINTENANCE REPLACED CAPTAINS WINDSHIELD IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 56-10-11 AND ALLEGHENY AIRLINES JOBCARD#330. AIRCRAFT WAS GROUND RAN TO TEST WINDSHIELD HEAT SYSTEM. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RETURNED TO SERVICE.
